RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 161, Number 6, Pages 1257–1258 (Mi dan31016)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The non-realizability of disjunction of non-realizable formulae of the propositional calculus

F. L. Varpakhovskii


Full text: PDF file (309 kB)

Bibliographic databases:

Document Type: Article
Presented: P. S. Novikov
Received: 14.11.1964

Citation: F. L. Varpakhovskii, “The non-realizability of disjunction of non-realizable formulae of the propositional calculus”, Dokl. Akad. Nauk SSSR, 161:6 (1965), 1257–1258

Citation in format AMSBIB
\Bibitem{Var65}
\by F.~L.~Varpakhovskii
\paper The non-realizability of disjunction of non-realizable formulae of the propositional calculus
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 161
\issue 6
\pages 1257--1258
\mathnet{http://mi.mathnet.ru/dan31016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0177874}
\zmath{https://zbmath.org/?q=an:0236.02026}


Linking options:
  • http://mi.mathnet.ru/eng/dan31016
  • http://mi.mathnet.ru/eng/dan/v161/i6/p1257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Plisko, “Absolute realizability of predicate formulas”, Math. USSR-Izv., 22:2 (1984), 291–308  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019